Doctor insights on:
Remedies For Neglect Of Personal Appearance
Hello, i was curious to know .. Can antipsychotic drugs permanently alter appearance making one less physically attractive throughout treatment?
Depends : Antipsychotic medications can alter appearance through weight gain and sometimes slow movements and cause stiffness in muscles, which can change a person's appearance. At the same time, the reason someone takes antipsychotic medications, like bipolar disorder, depression, or schizophrenia, can itself change someone's appearance through stress. It's best to speak to your doctor to sort this out. ...Read more
Male 26 old, born with single kidney, my sexual parts are not grown per my body & my physical appearance look immature so what kind of treatment ?
See a specialist: I think you need to see an endocrinologist as soon as possible. You may have some type of syndrome. To start with, ask your primary care physician to refer you to an endocrinologist. ...Read more
Does laser treatment for stretch marks actually get rid of stretch marks, or just reduce the appearance of them?
Hi, The only problem that I have with my DNS is my nose distorted appearance and my lose of self confidence. Plz give me a safe treatment. (Cosmetic)?
Cosmetic: All we can do is recommend you consult a facial plastic surgeon since you have provided no information about yourself like age or medical history and no pictures for us to evaluate. ...Read more
I have a soft corn on my third toe and
I have been using Dr. Scholls corn removers to rid the appearance, but it keeps re-appearing after treatment. ?
Soft corn: These are tough, because the area between the toes is usually very moist--it is difficult to get anything to stick there. The condition is most often caused by a prominent bone in one or both of the toes that rub against each other. Try padded sleeves or tube foam. Ultimately, an X ray and surgery (shaving down the prominent bone, etc.) may be necessary to get rid of the problem. ...Read more
Can a gential wart texturally change from a raised bumpy wart to Verrucae wart in appearance after TCA acid treatment?
Wart topical therapy: Sure - you're basically trying to destroy the thing with a chemical compound, so I would expect some morphological changes. What exactly that's going to look like on it's way to final destruction depends on the starting size, how much treatment you give it etc. The thing about warts is they 'hide' from the immune system, so they can be somewhat persistent. Sounds like you're making progress tho. ...Read more
Are there any topical creams that work as an effective cellulite treatment? I ran across a topical cellulite treatment that promises to reduce the appearance of cellulite, which i would like to try on my thighs. Another cream contains caffeine and suppose
6 cm ovarian cyst. Hemorrhagic in appearance. History of severe endometriosis & endometriomas. Causing severe pain. Treatment recommendation?
Options: You have a number of options. You can repeat the u/s in 3 months or so and see if it has gone away on its own. Hemorrhagic ovarian cysts frequently resolve spontaneously. If It is very painful, you could have a laparoscopy and removal of the cyst. With your history of severe endometriosis and endometriomas, its also possible that you would need an open procedure to remove the ovary. ...Read more
- Talk to a doctor live online for free
- Remedies for unusual facial appearance
- Remedies for doll like facial appearance
- Home remedies for belly button appearance
- Ask a doctor a question free online
- Spatial neglect
- Dysmorphic appearance
- Malnourished appearance
- Appearance of stool
- Home remedies for neglect of personal appearance